# SDR UIE2008F00030

- Difficulty date: September 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6020
- Condition: Canning
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND FRAME WEB ALL CAN AT STA 1800, LBL 17 INCHES, S:60L.  REPAIRED FRAME WEB OIL CAN AREA AT AFT CARGO COMPARTMENT STA 1800, LBL 16 TO LBL 20S:50L, FABRICATED IAW SRM 63-00-07, REV 48 AND SRM 51-40-02 REV 48 AND EO NR 4453A207. (K)
